Spectral functions of certain classes of stationary Gaussian processes
Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1046-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_5_a10,
author = {I. A. Ibragimov},
title = {Spectral functions of certain classes of stationary {Gaussian} processes},
journal = {Doklady Akademii Nauk},
pages = {1046--1048},
year = {1961},
volume = {137},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a10/}
}
I. A. Ibragimov. Spectral functions of certain classes of stationary Gaussian processes. Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1046-1048. http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a10/